# SDR AALA20100425DFW10

- Difficulty date: April 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 41,598 hours, 5,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LEFT NUMBER 2 DOOR THE UPPER, FORWARD, AND CEILING EMERGENCY LIGHTS FAILED.  REPLACED BATTERY PACK FOR LEFT NUMBER 2 DOOR EMERGENCY LIGHTS.  OPS CHECKS GOOD PER CARD 2945.
